Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a class of stochastic processes with two states and continuous time parameter


Author: Dudley Paul Johnson
Journal: Trans. Amer. Math. Soc. 142 (1969), 257-267
MSC: Primary 60.69
MathSciNet review: 0246383
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.69

Retrieve articles in all journals with MSC: 60.69


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0246383-4
PII: S 0002-9947(1969)0246383-4
Article copyright: © Copyright 1969 American Mathematical Society